MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SET, ADMINISTRATION, INTRAVASCULAR

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 24321
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
While using a vanishpoint 23g on a patient, i clicked the button and the needle retracted only half way stopped and then 3 seconds later retracted all the way.This is very unsafe.Manufacturer response for set, administration, intravascular, vanishpoint (per site reporter).Mfr sent clinical rep along with territory manager, will be sending trainers next week.

Brand Name
VANISHPOINT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8635471
Report Number8635471
Device Sequence Number2091076
Product Code FPA
UDI-Device Identifier00613703243201
UDI-Public(01)00613703243201
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/22/2019
Report Date (Section F) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24321
Device Catalogue Number24321
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/22/2019